# SDR DALA2021021600834

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 57,802 hours, 39,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT SIGNS BELOW THE OVERWING EXIT AT ALL FOUR LOCATIONS ARE INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK AND BALLAST B5-119 PER B717 AMM 33-51. THE EMERGENCY LIGHTS AT THE OVER WING POSITION NOW OPERATE NORMALLY. (LP #7682718)
